MAUDE Adverse Event Report: STRYKER GMBH U-BLADE SET, TI GAMMA3® Ø10.5X85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH U-BLADE SET, TI GAMMA3® Ø10.5X85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 30660085S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device remains implanted in the patient.
 
Event or Problem Description
Orif was performed for left intertrochanteric femoral fracture of a 88 years old female patient on (b)(6), 2024.The x-ray image taken one month postoperative follow-up revealed a metal fragment like object that was not seen immediately after the surgery while the patient has no complaint.The doctor provided the x-ray images and requests stryker to identify if it was an implant part.
 
Additional Manufacturer Narrative
The received x-rays were reviewed, it can be confirmed that there is a fragment next to the u-blade visible.There is no indication that the fragment belongs to the implants, the size is too small to be a sub-component of the implants and the fragment has a special shape, similar to a clamping piece, which speaks against a fragment that broke off from the implants.However, without having the physical devices back for evaluation no clear conclusion is possible and the root cause can not be defined.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected devices must be available in order to determine the root cause of the complaint event.If more information is provided, the case will be reassessed.
 
Event or Problem Description
Orif was performed for left intertrochanteric femoral fracture of a 88 years old female patient on (b)(6) 2024.The x-ray image taken one month postoperative follow-up revealed a metal fragment like object that was not seen immediately after the surgery while the patient has no complaint.The doctor provided the x-ray images and requests stryker to identify if it was an implant part.

Brand Name
U-BLADE SET, TI GAMMA3® Ø10.5X85MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18948224
Report Number0009610622-2024-00105
Device Sequence Number7965564
Product Code HSB
UDI-Device Identifier04546540595973
UDI-Public04546540595973
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200869
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number30660085S
Device Lot NumberK16B982
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/22/2024
Supplement Date Received by Manufacturer04/18/2024
Initial Report FDA Received Date03/21/2024
Supplement Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age88 YR
Patient SexFemale